# SDR DL72S971982

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A1 LETTER CHECK, 1 INCH CRACK NR 8 SLAT ACT INBD ATTACH FITTING OUTBD SIDE.  REPAIRED PER M/M 57-20-21.
